# SDR UPS96420101

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', FOUND ON WEB EDGE FASTENER SEM AT LT AT STR 38L WL 225 AT BS 2360 REAR PRESS BULK.  REPAIRED DAMAGE IAW SRM 51-10-04 FIG 86 BOEING TELEX UPS-AMS-96-012 3RE APP DOC DFX 96-104, EFN 747-0761.
